# SDR 99ZZZX682

- Difficulty date: November 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13HF
- Make and model: Snias AS350B1
- Aircraft serial: 2267
- System (JASC): 2435 · Starter-Generator
- Part: Generator
- Part number: 23032042
- Condition: Failed
- Location: Starter/Gen
- Stage of operation: NR
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

GENERATOR FAILED DURING RETURN TRIP HOME.  A PRECAUTIONARY LANDING WAS MADE.  REPLACED STARTER/GENERATOR AND FINISHED FLIGHT.  THE CAUSE OF THE GENERATOR FAILURE HAS NOT BEEN DETERMINED AS YET.
